# SDR QXEA2020092100288

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 5,263 hours, 3,189 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED MASTER WARNING LAV SMOKE EN ROUTE.  MESSAGE CLEARED APPROX 15 SECONDS FOLLOWING WARNING.  NO FURTHER INCIDENT, REMOVED FROM SERVICE. VERIFIED NO RECENT HISTORY OF DEFECT.  PERFORMED LAV SMOKE DETECTOR FUNCTIONAL TEST, REF E175 AMM TASK 26-14-01-720-801-A.  FUNCTIONAL TEST GOOD, OK FOR CONTINUED SERVICE.
